# SDR COMA0660307

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,960 hours, 22,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 96025H2163
- Condition: Failed
- Location: Cockpit
- Part time: 24,960 hours, 22,008 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5632 - COCKPIT LEFT SIDE WINDOW SHATTERED AT 15,000 FT.  REMOVED AND REPLACED COCKPIT LEFT SIDE WINDOW.
